# SDR AALA202512312123

- Difficulty date: December 28, 2025
- Submitted: December 31, 2025
- Operation: Air carrier
- Aircraft: N991AN
- Make and model: Boeing 737823
- Aircraft serial: 30920
- Aircraft time: 49,129 hours, 20,935 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Part number: 632848
- Condition: Broken
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT CREW REPORTED THAT THE FORWARD LEFT DOOR OUTSIDE HANDLE NOT SECURE WHEN CLOSED. HANDLE WAS NOT FLUSH WITH AIRCRAFT FUSELAGE UPON INSPECTION AFTER LANDING. MAINTENANCE FOUND THE L1 DOOR OUTER HANDLE WOULD NOT STOW DUE TO THE INNER RETRACT SPRING BEING BROKEN AND REPLACED THE SPRING PER AMM 52-11-11. A SATISFACTORY OPERATIONAL WAS ACCOMPLISHED WITH NO ISSUES NOTED.
